# SDR SWAA2015090943518

- Difficulty date: July 27, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99575784507
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE FLAP UPPER SKIN CREASED AT XFLS 216.  R & R SKIN IAW SRM & DWG.
